MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231400
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/27/2026
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular procedure to treat an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis devices and gore® excluder® aaa endoprosthesis devices.Reportedly, the devices were used according to the gore instructions for use (ifu).On (b)(6) 2026 a proximal type i endoleak was noticed.According to the physician, calcium in the neck and in the inferior aspect of the renal artery caused a proximal type i endoleak.Reportedly, on (b)(6) 2026, the type i endoleak was ballooned using a cook coda balloon.According to the physician, ballooning in anatomy was the cause of the aortic rupture, however, the physician inflated the balloon in standard practice.Reportedly, at the procedure, the patient was converted to an open repair and a bifurcated surgical graft was inserted.It was reported that both aortic extenders and the proximal part of the main body were explanted.The physician cut the bifurcated body and left the limbs in.Then a graft to the limbs was sutured.The rupture was solved.The patient was recovering in the hospital.(this information was covered and reported under the report# 3007284313-2026-04758).Also, the patient's family decide to palliate the patient and on postop day 2 which would have been (b)(6) 2026, the patient passed away.
 
Additional Manufacturer Narrative
H6: code c21: a review of the manufacturing records are going to be conducted.The investigation is in process.Further information will be provided.Also was used: plc201000/(b)(6) udi# (b)(4).Gore® excluder® conformable aaa endoprosthesis devices used during the procedure were reported separately.Code e2402- was used to cover the procedural complications.Code a27 was used to cover that there was no gore® excluder® aaa endoprosthesis devices issues found during the procedure, however the patient expired due to the procedural complications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
C19: a review of the manufacturing records of the devices indicated the lots met all pre-release specifications.The devices remain implanted and are not available for analysis.Also was used: plc201000/29979611 udi# (b)(4).Gore® excluder® conformable aaa endoprosthesis devices used during the procedure were reported separately.Code e2402- was used to cover the procedural complications.Code a27 was used to cover that there was no gore® excluder® aaa endoprosthesis devices issues found during the procedure, however the patient expired due to the procedural complications.According to the physician, ballooning in anatomy was the cause of the aortic rupture (calcium in the neck and in the inferior aspect of the renal artery) and lead to the further complications.Also, the patient's family decided to palliate the patient.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25322733
Report Number3013164176-2026-03050
Device Sequence Number9920416
Product Code MIH
UDI-Device Identifier00733132618583
UDI-Public(01)00733132618583(17)290214
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC231400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age85 YR
Patient SexMale